# SDR DXTA2015060906025

- Difficulty date: June 8, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N339QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800191
- Aircraft time: 6,619 hours, 4,305 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE LEFT MAIN GEAR ANNUNCIATION LIGHTS DO NOT ILLUMINATE.   UTILIZED THE SECONDARY GEAR BLOW DOWN SYS.  GAINED ACCESS TO THE LANDING GEAR SHUTTLE VALVE & RESET.  INSPECTED & FOUND THE PNEUMATIC BOTTLE RESET, SERVICED & SAFETIED.  REMOVED THE MLG CIRCUIT BREAKER LOCKOUT & RESET. JACKED THE ACFT & CYCLED THE GEAR SEVERAL TIMES TO REMOVE ANY AIR FROM THE SYS.  THE GEAR INDICATORS, GREEN LIGHTS, OPS CHECKED GOOD.  THE ACFT WAS LOWERED. ALL WORK WAS DONE IAW MM 32-01-00.
